# SDR AALA202307030757

- Difficulty date: June 28, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 22,406 hours, 9,485 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Channel
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D ENTRY DOOR DIFFICULT TO OPEN OR CLOSE. TIGHTENED LAVATORY D ENTRY DOOR UPPER FRAME CHANNEL.
